Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is There Any Side Effects For Lyrica & Fenogal?

Dear Sir, I am 37 Years old, my weight 65kg, I am suffering from diabetes last 10 years & Cholesterol from 6 years now Neuropathic pain also. I am taking Diamicron MR30 mg (1 times/day) & galvusmet 50/1000 ( 2 times/day) for diabetes and Fenogal for Cholesterol, Lyrica 75mg, Neurobion,last 1 month before my Fasting Blood Sugar level is- 120mg, S. T. Cholestrol-163, S. Triglyceride-102, S. Creatinine-1.1 now my problem is hand, finger & elbows pain foot burning both legs, head pain on the top, Please let me know if there are any side effects for long time taking medicines Lyrica & Fenogal for normalizing the lipid profile. Please I need your help to overcome this problems. Thanks. Nasir
Tue, 30 Apr 2019
Report Abuse
General & Family Physician 's  Response
Hello,

"As" per your clinical history is concerned to do take all medications as usual except [Lyrica-75mg]and do one [MRI] scan to know the exact cause behind neuropathic pain.

There is a side effect of medication [Lyrica]and it should not be given for a long time. Discuss with your physiotherapist for a regular exercise plan.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Uday Nath Sahoo, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Fenofibrate


Loading Online Doctors....
Is There Any Side Effects For Lyrica & Fenogal?

Hello, As per your clinical history is concerned to do take all medications as usual except [Lyrica-75mg]and do one [MRI] scan to know the exact cause behind neuropathic pain. There is a side effect of medication [Lyrica]and it should not be given for a long time. Discuss with your physiotherapist for a regular exercise plan. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Uday Nath Sahoo, General & Family Physician